# SDR SWAA2016112809842

- Difficulty date: October 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 42,334 hours, 24,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CORRODED AT BS 303.9.   REPAIRED THE DOOR FRAME IAW EA.
